RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Pages 42–52 (Mi mz2467)  

Dynamical equations for the quantum product on a symplectic space in affine coordinates

O. N. Grigor'ev, M. V. Karasev

Moscow State Institute of Electronics and Mathematics

Abstract: We derive a system of dynamical equations for an associative noncommutative product of functions on a symplectic space. This system is explicitly solved in semiclassical approximation.

DOI: https://doi.org/10.4213/mzm2467

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:1, 39–47

Bibliographic databases:

UDC: 517.958+530.145+512
Received: 17.10.2003
Revised: 11.03.2004

Citation: O. N. Grigor'ev, M. V. Karasev, “Dynamical equations for the quantum product on a symplectic space in affine coordinates”, Mat. Zametki, 77:1 (2005), 42–52; Math. Notes, 77:1 (2005), 39–47

Citation in format AMSBIB
\Bibitem{GriKar05}
\by O.~N.~Grigor'ev, M.~V.~Karasev
\paper Dynamical equations for the quantum product on a symplectic space in affine coordinates
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 42--52
\mathnet{http://mi.mathnet.ru/mz2467}
\crossref{https://doi.org/10.4213/mzm2467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158696}
\zmath{https://zbmath.org/?q=an:1101.53059}
\elib{http://elibrary.ru/item.asp?id=9140721}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 39--47
\crossref{https://doi.org/10.1007/s11006-005-0004-4}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800004}
\elib{http://elibrary.ru/item.asp?id=13904568}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144365894}


Linking options:
  • http://mi.mathnet.ru/eng/mz2467
  • https://doi.org/10.4213/mzm2467
  • http://mi.mathnet.ru/eng/mz/v77/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    Full text:114
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020